# SDR MASA200800183

- Difficulty date: March 2, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 13,412 hours, 9,211 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Dirty
- Location: Fire System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7262 RDU-ORD.  CARGO FIRE GREEN PUSH TO DISCHARGE SWITCH LIGHT ILLUMINATED.  MX CLEANED SWITCHES, OPS CHECK GOOD.
